# SDR HEEA955179

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- Engine: Lyc LTS101650B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25491281
- Condition: Defective
- Location: Engine
- Part time: 2,405 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HOT STARTS. REPLACED WITH SERVICEABLE FUEL CONTROL AND RETURNED AIRCRAFT TO SERVICE.
